MathSciNet Relay Station
MathSciNet bibliographic data
MR2398121 (2009b:16068) 16S50 (05B20)
Beauchamp, Kyle; Nicoara, Remus Orthogonal maximal abelian $\ast$-subalgebras of the $6\times6$ matrices. Linear Algebra Appl. 428 (2008), no. 8-9, 1833–1853.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement